# SDR SWAA2025070888671

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,434 hours, 18,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF PLASTIC ON FLOOR NEXT. TO ROW 1 CAPTAIN SIDE STICKING UP<[01] RETAPED PHOTOLUMINESCENT STRIP ON CAPT SIDE IAW SIP
